# SDR A6WA200540066

- Difficulty date: January 31, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED 2 INCHES LONG JUST FORWARD OF DOOR ASSIST PULLEY MOUNT.  REPAIRED ANGLE BY INSTALLING SPLICE ANGLE P/N 601R31772-5 AND IAW BOMBARDIER, INC REO 601R-52-11-513.  (M)
